No Cover Image

Journal article 917 views

Approximation Methods for Hybrid Diffusion Systems with State-Dependent Switching Processes: Numerical Algorithms and Existence and Uniqueness of Solutions

G Yin, Xuerong Mao, Chenggui Yuan Orcid Logo, Dingzhou Cao

SIAM Journal on Mathematical Analysis, Volume: 41, Issue: 6, Pages: 2335 - 2352

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1137/080727191

Published in: SIAM Journal on Mathematical Analysis
ISSN: 0036-1410 1095-7154
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 6
Start Page: 2335
End Page: 2352